Facebook Pixel
Care Cooling Gel (Brands May Vary) 75g

Care Cooling Gel (Brands May Vary) 75g

Care Simple Linctus Paediatric
 Sugar Free (Brands May Vary) 200ml

Care Simple Linctus Paediatric Sugar Free (Brands May Vary) 200ml

Care 200mg Ibuprofen (Brands May Vary) 24 Tablets

For the relief of headaches, rheumatic pain, arthritis, muscular pain, backache, feverishness, migraine, period pain, dental pain...
£1.29
Availability: In stock
Quantity : 24
Details
For the relief of headaches, rheumatic pain, arthritis, muscular pain, backache, feverishness, migraine, period pain, dental pain, neuralgia, colds and flu. 
More Information
More Information
directions Adults and children over 12 years old:  One or Two tablets up to three times a day as required, with or after food.  The dose should not be repeated more frequently than every four hours and not more than three times in any 24 hour period.  Do not take for more than 10 days without consulting your doctor.

Children under 12 years.  Do not give to children under 12 years of age, excedpt on advice of doctor.


Please always read the leaflet and instructions and cautions on the inside and outside of the packaging.
ingredients Each sugar coated tablet contains 200mg of ibuprofen.Contains sucrose.The sodium content of each tablet is 0.26mg
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Care 200mg Ibuprofen (Brands May Vary) 24 Tablets
Your Rating